# SDR DALA2024061806210

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 80,682 hours, 34,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND GIRT BAR RETAINING CLIP DISLODGED. REINSTALLED SAME. DOOR ARMS NORMAL. REF B757 AMM 25-66. (5371894)
